MathSciNet Relay Station
MathSciNet bibliographic data
MR1706059 (2000d:65120) 65L10 (34A45 65D15)
Wazwaz, Abdul-Majid The modified decomposition method and Padé approximants for solving the Thomas-Fermi equation. Appl. Math. Comput. 105 (1999), no. 1, 11–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement